MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z95L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
Nsk america received a report that a model z95l handpiece overheated abnormally during a dental procedure and the patient received a thermal burn injury to their lip.The date the adverse event occurred, patient information, and patient status is unknown at the time of this report and nsk america is in the process of collecting this information.A follow-up report will be made if this information is available.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key25117320
Report Number1422375-2026-00016
Device Sequence Number16049914
Product Code EGS
UDI-Device Identifier04560264575448
UDI-Public04560264575448
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 05/07/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ95L
Device Catalogue NumberC1034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2026
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown